BibTeX record journals/siamnum/Akrivis15

download as .bib file

@article{DBLP:journals/siamnum/Akrivis15,
  author    = {Georgios Akrivis},
  title     = {Stability of Implicit-Explicit Backward Difference Formulas For Nonlinear
               Parabolic Equations},
  journal   = {{SIAM} J. Numer. Anal.},
  volume    = {53},
  number    = {1},
  pages     = {464--484},
  year      = {2015},
  url       = {https://doi.org/10.1137/140962619},
  doi       = {10.1137/140962619},
  timestamp = {Mon, 11 May 2020 15:49:06 +0200},
  biburl    = {https://dblp.org/rec/journals/siamnum/Akrivis15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics